# SDR R61A201707090485

- Difficulty date: June 19, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA RT UPPER SHEET P/N 170-86101-001 REMOVED AND REPLACE AFT WET AREA RT UPPER SHEET REF SRM 51-40-02, 51-43-03, 51-23-06.  SEE W/O H5692 SEQ 1535 SN 139 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
